MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 12/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient had a history of developing infections with other similar systems prior to implanting the nalu system.The patient did not report having any infection with the nalu system and no lab cultures were shared with the firm to confirm this.Cause of the surgical incision opening is unknown with the information available to the firm, however dehiscence of incisions is a known risk of surgical procedures.As the patient has a history of developing infections with other devices, this incident is likely related to the patient's underlying conditions and not directly caused by the nalu device.
 
Event or Problem Description
Patient was implanted with a nalu spinal cord stimulator system on (b)(6) 2024 to treat lower back and foot pain.On (b)(6) 2024 the patient notified a nalu representative that the system had been explanted on (b)(6) 2024 due to surgical wound dehiscence and implant exposure.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21076228
Report Number3015425075-2025-00011
Device Sequence Number8386016
Product Code GZB
UDI-Device Identifier00812537036137
UDI-Public(01)00812537036137(11)221107(17)251107
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/07/2025
Device Model Number71005
Device Catalogue Number71005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2024
Initial Report FDA Received Date01/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown